# SDR IPXA2018082233091

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 83,888 hours, 15,315 cycles
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 733797
- Condition: Fire
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS DUE TO A FIRE ON THE NR 3 ENGINE DURING PUSH & START.  ACCOMPLISHED K ALER K182779, AND EO 4000-7100-69656-A.  ENGINE OK FOR SERVICE.
